MathSciNet Relay Station
MathSciNet bibliographic data
MR2508418 34D23 (34C28 37D45 93B52)
Chen, Cheng-Hsien; Sheu, Long-Jye; Chen, Hsien-Keng; Chen, Juhn-Horng; Wang, Hung-Chih; Chao, Yi-Chi; Lin, Yu-Kai A new hyper-chaotic system and its synchronization. Nonlinear Anal. Real World Appl. 10 (2009), no. 4, 2088–2096.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement